Publication
Title
Relational completeness of query languages for annotated databases
Author
Abstract
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0022-0000
Volume/pages
77:3(2011), p. 491-504
ISI
000288474800004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 03.12.2013
Last edited 22.09.2018